Ohio, 2005Hail and Damaging Winds in Ohio, June 5 to 6, 2005
June 5 to 6, 2005 · NWS ILN · 12 events in 10 counties and zones
6 thunderstorm wind, 6 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $35,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 5, 1:31 AM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 5, 1:31 AM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
231 AM EDT SUN JUN 5 2005
.SHORT TERM (TODAY THROUGH TUESDAY)...
SURFACE ANALYSIS SHOWS BROAD SOUTHERLY FLOW ACROSS FORECAST AREA
WITH COLD FRONT OVER EASTERN NEBRASKA AND EASTERN KANSAS.
SATELLITE IMAGERY SHOWS PLENTY OF CONVECTION OVER MID MISSISSIPPI
AHEAD OF COLD FRONT. OVER FA SKIES ARE CLEAR.
MODELS ARE IN GOOD AGREEMENT WITH SYNOPTIC PATTERN BUT VARY SOME
WITH DETAILS SUCH AS THE TIMING OF BEST LIFT. FOR NOW WILL TAKE A
BLEND OF GFS AND NAM FOR THREAT OF CONVECTION.
SEVERAL CONCERNS FOR THE FORECAST TODAY. FIRST IS HEAT. UPPER
RIDGE OVER THE UPPER OHIO VALLEY WILL SLOWLY DRIFT EAST. THIS
WILL ALLOW FOR PLENTY OF SUNSHINE. TDS ARE EXPECTED TO SLOWLY
RISE INTO THE UPPER 60S TO NEAR 70 WITH SOUTHERLY FLOW AND
EVAPOTRANSPIRATION. LOW LEVEL THICKNESSES AND 850 TEMPS SUGGEST
TEMPS WILL CLIMB TO AROUND 90 IF NOT A DEGREE OR TWO MORE. AS A
RESULT HEAT INDEX VALUES WILL CLIMB INTO THE MID TO UPPER 90S.
THIS WILL FEEL OPPRESSIVE CONSIDERING THE COOL SPRING WE HAVE HAD.
THUS WILL HIGHLIGHT IN THE ZONES AND ISSUE AN SPS FOR WHOLE
FORECAST AREA WITH CONCENTRATION ON THE THREE URBAN AREAS.
SECOND CONCERN IS FOR EVENING CONVECTION. SYNOPTIC FORCING SHOULD
INITIATE THUNDERSTORMS OVER INDIANA AND WESTERN KENTUCKY BY LATE
AFTERNOON. THESE STORMS WILL THEN ROLE INTO WESTERN OHIO THIS
EVENING. NAM SUGGESTS MODERATE INSTABILITY THIS AFT INTO THIS
EVENING WITH 0-4 KM SHEAR AROUND 20 M/S. SURFACE DELTA THETA-E
SUGGESTS DAMAGING DOWNBURST POTENTIAL WITH STRONGER STORMS. WILL
HOLD OF ON SEVERE WORDING FOR THIS EVENING...HOWEVER PLAN TO ADD
STRONG WORDING IN THE WEST. WILL ALSO ADD TO THE HWO.
AFTER THE OVERNIGHT HOURS...THE UPPER FLOW SWINGS FROM WEST TO
SOUTHWEST AGAIN. AT THIS POINT NOW REAL LARGE ASCENT IS
AVAILABLE. HOWEVER, IT WILL CONTINUE TO STAY WARM MUGGY.
MAV TEMPS LOOK PRETTY CLOSE...EXCEPT FOR TODAY. WENT CLOSER WITH
THE WARMER MET.
TIPTON
&&
.LONG TERM (TUESDAY NIGHT THROUGH SATURDAY)...
NO CHANGES MADE IN THE EXTENDED. FOR THOUGHTS OF PREVIOUS
FORECAST SEE DISCUSSION BELOW.
TIPTON
&&
.AVIATION (06Z-06Z)...
SURFACE HIGH WELL ESTABLISHED ACROSS THE SE US. MID LEVEL RIDGE
WILL STAY IN CONTROL THROUGHOUT MOST OF THE DAY TODAY. SOME S/W
ENERGY AND BDRY LAYER FORCING WILL BEGIN TO AFFECT THE ILN FA
LATER TODAY AND OVERNIGHT. INITIAL FCST PROBLEM WILL BE THE FOG.
TEMP-DEWPOINT SPREAD NOT AS LOW AS YESTERDAY AT THIS TIME.
CURRENTLY LOOKS LIKE MAINLY MVFR CONDITIONS WILL DEVELOP EXCEPT AT
KLUK WHERE IFR CONDITIONS ALREADY OBSERVED. DURING THE
DAY...EXPECT FEW-SCT CU TO DEVELOP BY MID-MORNING. THIS WILL
PERSIST DURING THE DAY. HAVE INTRODUCED CHC POPS LATE WITH THE WRN
TAF SITES...AND NOT UNTIL AFTER 00Z FOR THE ERN SITES. ONSET OF
CONVECTION MAY CONTINUE TO SLIP. FEEL THE PRECIP WILL OCCUR MAINLY
AFTER 00Z.
&&
.PREVIOUS DISCUSSIONS...
(ISSUED 330 PM EDT SAT JUN 4 2005)
LONG TERM (MONDAY THROUGH SATURDAY)...
SHORT WAVE ENERGY WILL PUSH OFF TO OUR EAST THROUGH THE DAY ON
MONDAY SO WILL TAPER BACK POPS FROM WEST TO EAST DURING THE DAYTIME
HOURS. MID LEVEL RIDGING THEN BUILDS BACK INTO THE AREA THROUGH
WEDNESDAY. WITH TEMPS IN THE LOW TO MID 80S AND DEWPOINTS UP INTO
THE 60S...THERE SHOULD BE SOME DECENT INSTABILITIES TUESDAY AND
WEDNESDAY IN THE AFTERNOON AND EARLY EVENING. HOWEVER WITH LACK OF
FORCING...DO NOT EXPECT MUCH MORE THAN AN ISOLATED SHOWER OR
THUNDERSTORM...MAINLY DIURNALLY DRIVEN. WILL THEREFORE TRY TO KEEP
IT DRY FOR BOTH TUESDAY AND WEDNESDAY ATTM. LOOKS LIKE RIDGE WILL
BEGIN TO BREAK DOWN THROUGH THE LATER PART OF THE LONG RANGE SO WILL
INCLUDE A SLIGHT TO LOW CHANCE POP TOWARD THE WEEKEND. HAVE
GENERALLY GONE NEAR OR A LITTLE COOLER THAN GUIDANCE AND WHAT MIGHT
BE SUGGESTED BY THE LOW LEVEL THICKNESSES AND 850 TEMPS AS WE HAVE
HAD A TOUGH TIME WARMING UP SO FAR THIS YEAR.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SHORT TERM...
LONG TERM...
AVIATION...
Hazardous weather outlook, Jun 4, 7:47 PM EST, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
847 PM EDT SAT JUN 4 2005
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-060046-
ADAMS OH-AUGLAIZE OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH-
CAMPBELL KY-CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH-
DARKE OH-DEARBORN IN-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FAYETTE IN-
FRANKLIN OH-FRANKLIN IN-GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH-
HARDIN OH-HIGHLAND OH-HOCKING OH-KENTON KY-LEWIS KY-LICKING OH-
LOGAN OH-MADISON OH-MASON KY-MERCER OH-MIAMI OH-MONTGOMERY OH-
OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH-PREBLE OH-RIPLEY IN-
ROBERTSON KY-ROSS OH-SCIOTO OH-SHELBY OH-SWITZERLAND IN-UNION OH-
UNION IN-WARREN OH-WAYNE IN-
847 PM EDT SAT JUN 4 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN
KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO.
.DAY ONE...TODAY
AREAS OF FOG WILL DEVELOP AGAIN TONIGHT. LOCAL DENSE FOG WILL BE
POSSIBLE WITH VISIBILITIES REDUCED TO BELOW ONE HALF MILE.
THE FOG WILL QUICKLY IMPROVE EARLY SUNDAY GIVING WAY TO PARTLY
CLOUDY SKIES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
A WARM AND HUMID DAY IS EXPECTED SUNDAY. TEMPERATURES WILL TOP OUT IN
THE UPPER 80S WITH PLENTY OF HUMIDITY. AS A RESULT THE HEAT INDEX
WILL CLIMB INTO THE LOWER 90S SUNDAY AFTERNOON. A WEAKENING COLD
FRONT WILL APPROACH THE AREA BY LATE SUNDAY. THERE IS A THREAT OF
SEVERE THUNDERSTORMS SUNDAY AFTERNOON AND SUNDAY NIGHT AHEAD OF THE
FRONT...MAINLY ACROSS NORTHWEST OHIO.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 5, 3:17 AM EST, 43 minutes before
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-052015-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 AM EDT SUN JUN 5 2005
...HEAT INDEX WILL APPROACH THE UPPER 90S THIS AFTERNOON...
SOUTHERLY FLOW WILL CONTINUE INTO THE OHIO VALLEY AS A COLD FRONT
APPROACHES FROM THE WEST. THIS PATTERN WILL ALLOW TEMPERATURES TO
CLIMB TO AROUND 90 THIS AFTERNOON. DEW POINTS WILL ALSO BE ON THE
INCREASE WITH VALUES CLIMBING TO TO NEAR 70 DEGREES. THESE VALUES
WILL RESULT IN THE HEAT INDEX CLIMBING INTO THE UPPER 90S. THE HEAT
INDEX IS A WAY OF ASSESSING HOW IT ACTUALLY FEELS OUTSIDE BY
COMBINING THE EFFECTS OF THE TEMPERATURE AND DEW POINT.
CONDITIONS THIS AFTERNOON WILL FEEL OPPRESSIVE...ESPECIALLY IN URBAN
AREAS OF CINCINNATI...DAYTON AND COLUMBUS. THE LARGE AMOUNTS OF
ASPHALT AND CEMENT WILL ADD SEVERAL DEGREES TO THE TEMPERATURE...
THUS RESULTING IN A HIGHER HEAT INDEX.
THIS FIRST SHOT OF HOT AND STICKY WEATHER CAN BE ESPECIALLY
HARD ON THE HUMAN BODY SINCE IT HAS NOT YET ACCLIMATED TO THE SUMMER
TEMPERATURE REGIME. TO MAKE MATTERS WORSE THE OHIO VALLEY HAS JUST
EXPERIENCED A COOL MONTH OF MAY WHERE THE MEAN TEMPERATURE WAS NEARLY
4 DEGREES BELOW AVERAGE FOR THE MONTH.
BELOW ARE SOME HEAT RELATED SAFETY TIPS TO HELP COPE WITH THIS WARM
SPELL:
DRINK PLENTY OF WATER AND NON-ALCOHOLIC FLUIDS.
WEAR LOOSE...LIGHTWEIGHT AND LIGHT COLORED CLOTHES.
BE CAREFUL HOW YOU USE YOUR FANS. A FAN POINTED DIRECTLY AT
PERSON MAY DEHYDRATE THE PERSON BY REMOVING MOISTURE FROM THE SKIN.
USE A CIRCULATING FAN INSTEAD TO MOVE AIR THROUGH THE ROOM.
DO NOT LEAVE CHILDREN AND PETS UNATTENDED IN A CLOSED VEHICLE.
BE A GOOD NEIGHBOR AND FRIEND. CHECK ON THOSE WHO MAY BE AT HIGH
RISK FOR HEAT-RELATED ILLNESS.
INDIVIDUALS ON ANTI-DEPRESSANTS AND HEART MEDICATIONS SHOULD CHECK
WITH THEIR DOCTOR TO SEE IF THE HEAT PUTS THEM AT INCREASED RISK.
TIPTON
Special weather statement, Jun 5, 3:17 AM EST, 43 minutes before
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-052015-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 AM EDT SUN JUN 5 2005
...HEAT INDEX WILL APPROACH THE UPPER 90S THIS AFTERNOON...
SOUTHERLY FLOW WILL CONTINUE INTO THE OHIO VALLEY AS A COLD FRONT
APPROACHES FROM THE WEST. THIS PATTERN WILL ALLOW TEMPERATURES TO
CLIMB TO AROUND 90 THIS AFTERNOON. DEW POINTS WILL ALSO BE ON THE
INCREASE WITH VALUES CLIMBING TO TO NEAR 70 DEGREES. THESE VALUES
WILL RESULT IN THE HEAT INDEX CLIMBING INTO THE UPPER 90S. THE HEAT
INDEX IS A WAY OF ASSESSING HOW IT ACTUALLY FEELS OUTSIDE BY
COMBINING THE EFFECTS OF THE TEMPERATURE AND DEW POINT.
CONDITIONS THIS AFTERNOON WILL FEEL OPPRESSIVE...ESPECIALLY IN URBAN
AREAS OF CINCINNATI...DAYTON AND COLUMBUS. THE LARGE AMOUNTS OF
ASPHALT AND CEMENT WILL ADD SEVERAL DEGREES TO THE TEMPERATURE...
THUS RESULTING IN A HIGHER HEAT INDEX.
THIS FIRST SHOT OF HOT AND STICKY WEATHER CAN BE ESPECIALLY
HARD ON THE HUMAN BODY SINCE IT HAS NOT YET ACCLIMATED TO THE SUMMER
TEMPERATURE REGIME. TO MAKE MATTERS WORSE THE OHIO VALLEY HAS JUST
EXPERIENCED A COOL MONTH OF MAY WHERE THE MEAN TEMPERATURE WAS NEARLY
4 DEGREES BELOW AVERAGE FOR THE MONTH.
BELOW ARE SOME HEAT RELATED SAFETY TIPS TO HELP COPE WITH THIS WARM
SPELL:
DRINK PLENTY OF WATER AND NON-ALCOHOLIC FLUIDS.
WEAR LOOSE...LIGHTWEIGHT AND LIGHT COLORED CLOTHES.
BE CAREFUL HOW YOU USE YOUR FANS. A FAN POINTED DIRECTLY AT
PERSON MAY DEHYDRATE THE PERSON BY REMOVING MOISTURE FROM THE SKIN.
USE A CIRCULATING FAN INSTEAD TO MOVE AIR THROUGH THE ROOM.
DO NOT LEAVE CHILDREN AND PETS UNATTENDED IN A CLOSED VEHICLE.
BE A GOOD NEIGHBOR AND FRIEND. CHECK ON THOSE WHO MAY BE AT HIGH
RISK FOR HEAT-RELATED ILLNESS.
INDIVIDUALS ON ANTI-DEPRESSANTS AND HEART MEDICATIONS SHOULD CHECK
WITH THEIR DOCTOR TO SEE IF THE HEAT PUTS THEM AT INCREASED RISK.
TIPTON
Special weather statement, Jun 5, 3:41 AM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
441 AM EDT SUN JUN 5 2005
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-051415-
ADAMS OH-AUGLAIZE OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH-
CAMPBELL KY-CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH-
DARKE OH-DEARBORN IN-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FAYETTE IN-
FRANKLIN OH-FRANKLIN IN-GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH-
HARDIN OH-HIGHLAND OH-HOCKING OH-KENTON KY-LEWIS KY-LICKING OH-
LOGAN OH-MADISON OH-MASON KY-MERCER OH-MIAMI OH-MONTGOMERY OH-
OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH-PREBLE OH-RIPLEY IN-
ROBERTSON KY-ROSS OH-SCIOTO OH-SHELBY OH-SWITZERLAND IN-UNION OH-
UNION IN-WARREN OH-WAYNE IN-
441 AM EDT SUN JUN 5 2005
...HEAT INDEX WILL APPROACH THE UPPER 90S THIS AFTERNOON...
SOUTHERLY FLOW WILL CONTINUE INTO THE OHIO VALLEY AS A COLD FRONT
APPROACHES FROM THE WEST. THIS PATTERN WILL ALLOW TEMPERATURES TO
CLIMB TO AROUND 90 THIS AFTERNOON. DEW POINTS WILL ALSO BE ON THE
INCREASE WITH VALUES CLIMBING TO TO NEAR 70 DEGREES. THESE VALUES
WILL RESULT IN THE HEAT INDEX CLIMBING INTO THE UPPER 90S. THE HEAT
INDEX IS A WAY OF ASSESSING HOW IT ACTUALLY FEELS OUTSIDE BY
COMBINING THE EFFECTS OF THE TEMPERATURE AND DEW POINT.
CONDITIONS THIS AFTERNOON WILL FEEL OPPRESSIVE...ESPECIALLY IN URBAN
AREAS OF CINCINNATI...DAYTON AND COLUMBUS. THE LARGE AMOUNTS OF
ASPHALT AND CEMENT WILL ADD SEVERAL DEGREES TO THE TEMPERATURE...
THUS RESULTING IN A HIGHER HEAT INDEX.
THIS FIRST SHOT OF HOT AND STICKY WEATHER CAN BE ESPECIALLY
HARD ON THE HUMAN BODY SINCE IT HAS NOT YET ACCLIMATED TO THE SUMMER
TEMPERATURE REGIME. TO MAKE MATTERS WORSE THE OHIO VALLEY HAS JUST
EXPERIENCED A COOL MONTH OF MAY WHERE THE MEAN TEMPERATURE WAS NEARLY
4 DEGREES BELOW AVERAGE FOR THE MONTH.
BELOW ARE SOME HEAT RELATED SAFETY TIPS TO HELP COPE WITH THIS WARM
SPELL:
DRINK PLENTY OF WATER AND NON-ALCOHOLIC FLUIDS.
WEAR LOOSE...LIGHTWEIGHT AND LIGHT COLORED CLOTHES.
BE CAREFUL HOW YOU USE YOUR FANS. A FAN POINTED DIRECTLY AT
PERSON MAY DEHYDRATE THE PERSON BY REMOVING MOISTURE FROM THE SKIN.
USE A CIRCULATING FAN INSTEAD TO MOVE AIR THROUGH THE ROOM.
DO NOT LEAVE CHILDREN AND PETS UNATTENDED IN A CLOSED VEHICLE.
BE A GOOD NEIGHBOR AND FRIEND. CHECK ON THOSE WHO MAY BE AT HIGH
RISK FOR HEAT-RELATED ILLNESS.
INDIVIDUALS ON ANTI-DEPRESSANTS AND HEART MEDICATIONS SHOULD CHECK
WITH THEIR DOCTOR TO SEE IF THE HEAT PUTS THEM AT INCREASED RISK.
STAY TUNED TO NOAA WEATHER ALL HAZARDS RADIO AND OTHER MEDIA OUTLETS
FOR FURTHER DETAILS OR UPDATES.
TIPTON
Thunderstorm Wind, Logan
- When
- June 5, 4:00 AM EST to 4:04 AM EST
- Where
- Logan County, Middleburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- DEPT OF HIGHWAYS
- Coordinates
- 40.283, -83.583
One tree and a couple large limbs were downed.
Thunderstorm Wind, Mercer
- When
- June 5, 6:15 PM EST to 6:18 PM EST
- Where
- Mercer County, 3 mi E of Celina
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- NEWSPAPER
- Coordinates
- 40.550, -84.517
A wall was knocked down at a Bob Evans restaurant under construction. The construction site is located at the intersection of State Route 29 and Havemann Road.
Thunderstorm Wind, Mercer
- When
- June 5, 6:30 PM EST to 6:34 PM EST
- Where
- Mercer County, Celina
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.550, -84.567
Winds were estimated near 60 mph with large limbs downed.
Hail, Darke
- When
- June 5, 6:30 PM EST to 6:34 PM EST
- Where
- Darke County, 3 mi W of New Weston
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.333, -84.683
Hail, Darke
- When
- June 5, 7:14 PM EST to 7:17 PM EST
- Where
- Darke County, Yorkshire
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.317, -84.483
Thunderstorm Wind, Auglaize
- When
- June 5, 7:15 PM EST to 7:19 PM EST
- Where
- Auglaize County, St Marys
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.533, -84.383
Numerous trees were downed across the western part of the county.
Hail, Shelby
- When
- June 5, 7:20 PM EST to 7:24 PM EST
- Where
- Shelby County, Ft Loramie
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.350, -84.367
Thunderstorm Wind, Hardin
- When
- June 5, 7:40 PM EST to 7:44 PM EST
- Where
- Hardin County, Kenton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.650, -83.600
Several large limbs were knocked down.
Thunderstorm Wind, Clark
- When
- June 5, 8:20 PM EST to 8:24 PM EST
- Where
- Clark County, 2 mi E of Springfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.917, -83.767
Hail, Montgomery
- When
- June 5, 9:22 PM EST to 9:25 PM EST
- Where
- Montgomery County, Kettering
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.733, -84.183
Hail, Greene
- When
- June 5, 9:30 PM EST to 9:33 PM EST
- Where
- Greene County, Beavercreek
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.750, -84.067
Hail, Champaign
- When
- June 6, 3:25 AM EST to 3:29 AM EST
- Where
- Champaign County, 6 mi N of Urbana
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.200, -83.750
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in New York, June 5, 20052 deaths · 1 event
- Hail and Damaging Winds in Indiana, June 5, 20051 death · 1 injured · $278,000 · 1.75 in hail · 24 events
- Tornadoes and Flash Flooding in Texas, June 5 to 6, 2005$2.2 million · F2 · 25 events
- Tornado and Hail in Michigan, June 5, 20053 injured · $120,000 · F0 · 75 events
- Hail and Damaging Winds in Michigan, June 5, 2005$770,000 · 1.5 in hail · 31 events
- Hail and Damaging Winds in Indiana, June 5, 20058 injured · 1.75 in hail · 45 events
- Tornadoes and Hail in Oklahoma, June 5 to 6, 2005$30,000 · F1 · 46 events
- Flood and Damaging Wind in Georgia, June 5, 20051 injured · $320,000 · 6 events
- Hail and Damaging Winds in Ohio, June 5, 2005$184,000 · 61 kt wind · 20 events
- Hail and Damaging Winds in Michigan, June 5, 20051 injured · $90,000 · 1.25 in hail · 12 events
- Lightning Strike in Missouri, June 5, 2005$200,000 · 1 event
- Damaging Winds and Lightning Strike in Michigan, June 5, 2005$135,000 · 55 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5462893, 5462829, 5462828, 5462830, 5462831, 5462832, 5462887, 5462888, 5462889, 5462891, 5462890, 5462892.